Alert archive / Ohio / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 98, NWS Wilmington, OH

June 19, 2014Delaware County, Franklin County, Licking County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 19, 2014, 2:38 AM EDT for Delaware County, Franklin County, Licking County, Ohio. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2014, 2:38 AM EDT (06:38 UTC)
Expired
Jun 19, 2014, 3:30 AM EDT
In force
52 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Delaware County, OH, Franklin County, OH, Licking County, OH

The radar

The Cincinnati radar (KILN), 132 km from the middle of the area, began a volume at 06:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 11:40 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.6 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2014-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1181 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2014-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1181 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1621 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

855 
WUUS51 KILN 190638
SVRILN
OHC041-049-089-190730-
/O.NEW.KILN.SV.W.0098.140619T0638Z-140619T0730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
238 AM EDT THU JUN 19 2014

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LICKING COUNTY IN CENTRAL OHIO...
  NORTHEASTERN FRANKLIN COUNTY IN CENTRAL OHIO...
  SOUTHEASTERN DELAWARE COUNTY IN CENTRAL OHIO...

* UNTIL 330 AM EDT.

* AT 237 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
  JOHNSTOWN...MOVING EAST AT 20 MPH.

  STORM HAZARDS INCLUDE...
  WINDS TO 60 MPH...
  QUARTER SIZE HAIL...

* LOCATIONS IMPACTED INCLUDE...
  GRANVILLE...

IN ADDITION...JERSEY...JOHNSTOWN...STATE ROUTE 310 AT STATE ROUTE
161...ALEXANDRIA...GRANVILLE SOUTH...FREDONIA AND ST. LOUISVILLE ARE
NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4019 8240 4002 8245 4006 8284 4019 8280
TIME...MOT...LOC 0638Z 272DEG 19KT 4011 8274

HAIL...1.00IN
WIND...60MPH

$$
1 follow-up statement
053 
WWUS51 KILN 190710
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
310 AM EDT THU JUN 19 2014

OHC041-049-089-190721-
/O.CAN.KILN.SV.W.0098.000000T0000Z-140619T0730Z/
DELAWARE OH-FRANKLIN OH-LICKING OH-
310 AM EDT THU JUN 19 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LICKING...NORTHEASTERN
FRANKLIN AND SOUTHEASTERN DELAWARE COUNTIES IN CENTRAL OHIO HAS BEEN
CANCELLED...

THE STORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 4019 8240 4002 8245 4006 8284 4019 8280
TIME...MOT...LOC 0711Z 272DEG 19KT 4010 8251

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 1:22 AM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, Jun 19, 1:22 AM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
122 AM EDT THU JUN 19 2014

.SYNOPSIS...
A WARM...MOIST AND UNSTABLE AIRMASS WILL REMAIN OVER THE OHIO
VALLEY THROUGH THE END OF THE WEEK AS A WEAK FRONT PUSHES SOUTH
THROUGH OHIO AND INDIANA TOWARD THE OHIO RIVER INTO THURSDAY. THIS
FRONT WILL BECOME MORE DIFFUSE AS IT STARTS TO WASH OUT FROM THE
MID-ATLANTIC INTO THE WESTERN GREAT LAKES INTO THE WEEKEND AS WEAK
HIGH PRESSURE ATTEMPTS TO BUILD SOUTHWARD OUT OF EASTERN CANADA
INTO THE EASTERN GREAT LAKES. OVERALL...IT WILL BE AN UNSETTLED
PERIOD FOR THE AREA WITH DAILY THREATS FOR SHOWERS AND
THUNDERSTORMS...AND CONTINUED WARM AND MUGGY DAYS. THERE IS SOME
HOPE FOR SLIGHTLY DRIER AIR AND A REDUCED THREAT OF SHOWERS AND
STORMS INTO THE UPCOMING WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
LINEAR MCS /REF SVR WATCH #326 AND ASSOCIATED MESOSCALE
DISCUSSIONS FROM SPC/ CONTINUES TO LOSE ORGANIZATION AND OVERALL
INTENSITY IN THE WFO ILN CWA. HAVE BEEN AGGRESSIVELY CLEARING
WATCH BEHIND THE LINE AND WILL CONTINUE TO DO SO. 19.00Z KILN
SOUNDING SAMPLED THE MODESTLY BUOYANT /MLCAPE TO 1500 J/KG/
AIRMASS AND WEAK BUT DEEP WLY FLOW AIRMASS THAT STILL EXISTS AHEAD
OF THE LINE ACROSS THE LOWER SCIOTO VALLEY AND ALL OF NORTHERN
KY. WHILE EXPECTING STRONG/MARGINALLY SEVERE WIND FOR THE NEXT 60
MINUTES ACROSS SCNTL OH/NERN KY...BUT AREAS FURTHER WEST ACROSS
NRN KY ARE LIKELY TO ESCAPE FREE OF DEEP CONVECTION. GIVEN DEGREE
OF INSTBY WILL KEEP THIS PART OF WATCH GOING VIA COLLAB WITH
SPC...BUT IF CONVECTION DOESN'T DEVELOP SOON WILL LIKELY CANCEL
THIS EARLY. HAVE REFINED OVERNIGHT RAIN CHANCES...STILL A LITTLE
UNCERTAIN HOW COLD POOL AND WEAK LOW LEVEL JET WILL INTERACT LATER
TONIGHT...NOT TO MENTION CONVECTION NEAR CHICAGO WHICH MAY ROLL
SOUTHEAST TOWARD THE AREA VERY ATOP THE STABLE BOUNDARY LAYER. SO
DIDN/T DIMINISH RAIN CHANCES ALL THAT MUCH GIVEN WHAT STILL IS A
VERY WARM/MOIST/UNSTABLE AIRMASS JUST SOUTHWEST OF THE AREA THAT
WILL FEED IN ATOP THE BOUNDARY LAYER AS THE LLJ DEVELOPS. ASIDE
FROM THIS WEAK THERMODYNAMIC FORCING...ASCENT WILL BE VERY WEAK SO
CHC POPS AFTER MIDNIGHT SHOULD WORK FOR MOST.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM FRIDAY/...
THE WEAK BOUNDARY MOVING THROUGH THE AREA WILL CONTINUE TO SAG
SOUTH ON THURSDAY AS UPPER RIDGE PUSHES WEST JUST A BIT. THINK
OVERRUNNING OF THE SWLY FLOW INTO THE FRONT WILL CONTINUE TO
PROMOTE SHOWERS AND STORMS ALONG/ON THE COOL SIDE OF THE FRONT
THROUGH THE DAY...THOUGH AGAIN CONFIDENCE IS NOT HIGH GIVEN AN
OVERALL WEAKLY FORCED ENVIRONMENT. BETTER RAIN CHANCES WILL BE
CONFINED TO TRI- STATE AREA WITH LOW LEVEL FOCUS WASHING OUT WITH
TIME INTO THURSDAY NIGHT. SHOULD HAVE A LITTLE MORE IN THE WAY OF
CLOUDS WHICH WILL KEEP TEMPS A LITTLE COOLER BUT STILL A
WARM/MUGGY DAY OUTSIDE OF CONVECTION.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
THE PATTERN THROUGH THE EXTENDED FORECAST PERIOD WILL BE
CHARACTERIZED BY WEAK RIDGING OVER THE SOUTH CENTRAL
STATES...GRADUALLY FLATTENING BY EARLY NEXT WEEK. THE OHIO VALLEY
WILL BE ON THE NORTHERN PERIPHERY OF THIS RIDGE...WITH A GENERALLY
ILL-DEFINED SURFACE PRESSURE PATTERN UNDERNEATH. BY THE MIDDLE OF
THE WEEK...12Z MODEL RUNS SUGGEST THAT A SHORTWAVE TROUGH WILL BE
MOVING ACROSS THE REGION IN THE GENERALLY ZONAL FLOW.

FRIDAY REMAINS THE MOST CERTAIN DAY FOR PRECIPITATION OVER THE
REGION...AS AN UPPER TROUGH MAKES ITS PUSH AWAY FROM THE AREA
(BEFORE RIDGING NUDGES IN ON SATURDAY). THERE WILL BE A SURFACE
BOUNDARY MOVING SOUTHERLY ACROSS THE CWA...GENERALLY ALONG A
NORTHWEST-TO-SOUTHEAST ORIENTATION. THE FOCUS FOR CONVECTION IS
GENERALLY EXPECTED TO MOVE ALONG THIS BOUNDARY...WITH THE GREATEST
CHANCES IN THE NORTHERN CWA...AND DRIER CONDITIONS EXPECTED BY
SATURDAY MORNING. THOUGH THE TIMING MAY BE A LITTLE FAST...THE 12Z
NAM SUGGESTS THAT CONDITIONS MAY DRY OUT AS EARLY AS FRIDAY NIGHT AS
SOON AS THE TROUGH AXIS HAS PASSED.

THE AIR MASS IS NOT EXPECTED TO CHANGE VERY MARKEDLY...LEADING TO
SIMILAR MAX AND MIN TEMPERATURES THROUGH THE PERIOD. THE MOIST AND
UNSTABLE CONDITIONS WILL ALSO LEAD TO CONTINUED CHANCES FOR
(GENERALLY DIURNAL) SHOWERS AND THUNDERSTORMS. THOUGH LOW OVER THE
WEEKEND (WITH THE ECMWF SUGGESTING DRY CONDITIONS)...THESE CHANCES
ARE EXPECTED TO INCREASE GOING INTO THE NEW WEEK...AS THE PATTERN
SHIFTS JUST ENOUGH THAT DISTURBANCES IN THE FLATTENING MID-LEVEL
FLOW WILL BE CAPABLE OF MOVING THROUGH THE AREA. THOUGH THE 12Z RUNS
DO SHOW SUCH A DISTURBANCE FOR WEDNESDAY IN THE GENERAL AREA...THIS
FEATURE IS NOT YET BEING MODELED CONSISTENTLY. HOWEVER...IT CAN BE
VIEWED AS AN EXAMPLE SCENARIO FOR THE POTENTIAL OF ORGANIZED
CONVECTION AT SOME POINT LATE IN THE FORECAST PERIOD.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
MID LEVEL S/W EVIDENT ON WV IMGRY OVER THE SRN GREAT LAKES TO DROP
SE THRU OHIO VALLEY EARLY THIS MORNING. LIFT AHEAD OF THIS S/W
ALONG WITH MODERATE INSTBY HAS LED TO THE DEVELOPMENT OF A
THUNDERSTORM COMPLEX. THESE STORMS WILL TRACK SE THRU ILN/S FA
EARLY THIS MORNING. THE STRONGEST STORMS AREA EXPECTED OVER THE SW
TAF SITES WHICH HAS NOT BEEN WORKED OVER FROM PREVIOUS CONVECTION.
BLYR CAPES ARE STILL AROUND 2000 J/KG OVER THIS REGION. GUSTY
WINDS AND LARGE HAIL WILL BE POSSIBLE IN SOME OF THE STRONGER
UPDRAFTS. HAVE A MENTION OF THUNDER AT ALL TAF SITES EARLY TO
ACCOUNT FOR THIS COMPLEX. SOME MVFR CIGS ARE POSSIBLE AROUND
SUNRISE ESPECIALLY ACRS THE NRN TAF SITES.

NUMERICAL MODEL SOLNS SHOWING THAT BEST THREAT FOR ADDITIONAL STORMS
WILL BE OVER THE SW THIS AFTN . HAVE A MENTION OF AFTN CONVECTION
AT KCVG/KLUK BUT KEPT THE REMAINDER OF THE TAF SITES DRY IN POST
THUNDERSTORM AIRMASS.

SFC HIGH PRESSURE BUILDING ACRS SRN CANADA AND THE GREAT LAKES
WILL NOSE IN FROM THE NORTH AND SOMEWHAT DRIER AIR WILL ADVECT
IN ON NORTHEAST WINDS THURSDAY NIGHT. THIS SHUD LIMIT CONVECTION
ACRS THE NRN TAF SITES BUT A CHANCE OF ADDITIONAL STORMS CAN NOT
BE RULED OUT ACRS KCVG/KLUK WHERE REMNANTS OF A SFC FRONTAL
BOUNDARY WILL STALL OUT. AT THIS TIME HAVE OMITTED THIS MENTION
DUE TO LIMITED COVERAGE.

OUTLOOK...THUNDERSTORMS LIKELY FRIDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...BINAU
NEAR TERM...BINAU
SHORT TERM...BINAU
LONG TERM...HATZOS
AVIATION...AR
Hazardous weather outlook, Jun 18, 10:03 PM EDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1003 PM EDT WED JUN 18 2014

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-200215-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
1003 PM EDT WED JUN 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

MORE SHOWERS AND STORMS WILL BE POSSIBLE LATER TONIGHT AS THE NEXT
WAVE OF STORMS APPROACHES THE AREA AFTER MIDNIGHT. WHILE SEVERE
WEATHER IS NOT EXPECTED...LOCALLY HEAVY RAINFALL FROM STRONGER
STORMS MAY CAUSE SOME SHORT TERM RUNOFF ISSUES...AND SMALL HAIL
AND GUSTY WINDS WOULD BE POSSIBLE FROM THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

BINAU

In the hours before

Special weather statement, Jun 18, 10:56 PM EDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1056 PM EDT WED JUN 18 2014

OHZ042-051-190330-
DARKE OH-MIAMI OH-
1056 PM EDT WED JUN 18 2014

...A STRONG THUNDERSTORM WILL AFFECT MIAMI AND SOUTHERN DARKE
COUNTIES THROUGH 1130 PM EDT...

AT 1053 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
PIKEVILLE...MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...COVINGTON...WEST
MILTON...TROY...TIPP CITY AND PIQUA.

ALSO...DARKE COUNTY AIRPORT...ABBOTTSVILLE...WEBSTER...GETTYSBURG...
UNION CORNERS...HORATIO...BLOOMER...BRADFORD...CIRCLE HILL AND POLO
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4023 8466 4020 8443 4020 8438 4016 8406
      3992 8419 3992 8427 4009 8473
Special weather statement, Jun 18, 11:24 PM EDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1124 PM EDT WED JUN 18 2014

OHZ034-042-043-051-190400-
DARKE OH-MERCER OH-MIAMI OH-SHELBY OH-
1124 PM EDT WED JUN 18 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SHELBY...
NORTHWESTERN MIAMI...SOUTHEASTERN MERCER AND NORTHERN DARKE COUNTIES
THROUGH MIDNIGHT EDT...

AT 1121 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR ELDORA
SPEEDWAY...MOVING SOUTHEAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...VERSAILLES AND
COVINGTON.

ALSO...NORTH STAR...BROCK...OSGOOD...YORKSHIRE...DARKE COUNTY
AIRPORT...WILLOWDELL...WEBSTER...FORT LORAMIE...RUSSIA AND NEWPORT
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4037 8445 4035 8444 4036 8443 4032 8422
      4009 8432 4027 8476 4041 8467
Special weather statement, Jun 19, 12:07 AM EDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1207 AM EDT THU JUN 19 2014

OHZ034-035-042-043-190445-
AUGLAIZE OH-DARKE OH-MERCER OH-SHELBY OH-
1207 AM EDT THU JUN 19 2014

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SHELBY...SOUTHERN
MERCER...NORTHEASTERN DARKE AND SOUTHWESTERN AUGLAIZE COUNTIES
THROUGH 1245 AM EDT...

AT 1204 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR ST.
HENRY...MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PENNY SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MINSTER...NEW BREMEN
AND ST. MARYS.

ALSO...CARTHAGENA...MONTEZUMA...MARIA STEIN...CHICKASAW...EGYPT...
BULKHEAD...LAKE LORAMIE STATE PARK...NEW KNOXVILLE...MOULTON AND
MCCARTYVILLE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4059 8429 4038 8421 4032 8470 4047 8473
Special weather statement, Jun 19, 1:31 AM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
131 AM EDT THU JUN 19 2014

OHZ042>044-051-052-190615-
CHAMPAIGN OH-DARKE OH-LOGAN OH-MIAMI OH-SHELBY OH-
131 AM EDT THU JUN 19 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SHELBY...NORTHERN
MIAMI...SOUTHWESTERN LOGAN...NORTHEASTERN DARKE AND WESTERN CHAMPAIGN
COUNTIES THROUGH 215 AM EDT...

AT 123 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR HOUSTON...
MOVING EAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...PIQUA...SIDNEY...ST.
PARIS...WEST LIBERTY AND URBANA.

ALSO...NEWBERN...LOCKINGTON...SWANDERS...PORT JEFFERSON...FLETCHER...
PLATTSVILLE...BALLOU...PEMBERTON...QUINCY AND CARYSVILLE ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

LAT...LON 4031 8372 4004 8376 4014 8448 4036 8448
      4036 8444 4038 8443 4038 8430
Special weather statement, Jun 19, 1:33 AM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
133 AM EDT THU JUN 19 2014

OHZ055-056-190600-
FRANKLIN OH-LICKING OH-
133 AM EDT THU JUN 19 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LICKING AND
NORTHEASTERN FRANKLIN COUNTIES THROUGH 200 AM EDT...

AT 127 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR UPPER
ARLINGTON...MOVING EAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WESTERVILLE...EASTON...
GAHANNA...NEW ALBANY AND PATASKALA.

ALSO...MINERVA PARK...HUBER RIDGE...PORT COLUMBUS AIRPORT...
WHITEHALL...SUMMIT STATION...JERSEY...ETNA...KIRKERSVILLE...GRANVILLE
SOUTH AND BEECHWOOD TRAILS ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

LAT...LON 4011 8250 3993 8253 3999 8312 4014 8309
Special weather statement, Jun 19, 1:39 AM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
139 AM EDT THU JUN 19 2014

OHZ045-046-190615-
DELAWARE OH-UNION OH-
139 AM EDT THU JUN 19 2014

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL UNION AND SOUTHWESTERN
DELAWARE COUNTIES THROUGH 215 AM EDT...

AT 131 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NEW
DOVER...MOVING EAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...DELAWARE...POLARIS AND
POWELL.

ALSO...WATKINS...OSTRANDER...WARRENSBURG...BELLEPOINT...SHAWNEE
HILLS...COLUMBUS ZOO...STRATFORD...ALUM CREEK STATE PARK...KILBOURNE
AND LEWIS CENTER ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

LAT...LON 4034 8294 4014 8297 4019 8342 4037 8339

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 8:08 PM EDTSpecial Weather StatementILNClinton, Fayette, Greene, Warren37 min
Jun 18, 8:40 PM EDTSpecial Weather StatementILNAdams, Brown, Clermont, Clinton, Fayette, Highland and 3 more35 min
Jun 18, 9:07 PM EDTSpecial Weather StatementILNBrown, Clermont23 min
Jun 18, 9:09 PM EDTSpecial Weather StatementILNAdams, Highland, Pike, Ross, Scioto36 min
Jun 18, 9:28 PM EDTSpecial Weather StatementILNFairfield, Hocking32 min
Jun 18, 9:41 PM EDTSpecial Weather StatementILNPike, Scioto34 min
Jun 18, 10:34 PM EDTSpecial Weather StatementILNDarke26 min
Jun 18, 10:56 PM EDTSpecial Weather StatementILNDarke, Miami34 min
Jun 18, 11:24 PM EDTSpecial Weather StatementILNDarke36 min
Jun 19, 12:07 AM EDTSpecial Weather StatementILNMercer38 min
Jun 19, 12:48 AM EDTAreal Flood AdvisoryILNAuglaize, Hardin, Logan, Mercer, Shelby3 hr
Jun 19, 1:31 AM EDTSpecial Weather StatementILNChampaign, Shelby44 min
Jun 19, 1:33 AM EDTSpecial Weather StatementILNFranklin27 min
Jun 19, 1:39 AM EDTSpecial Weather StatementILNDelaware, Union36 min
Jun 19, 1:43 AM EDTSevere Thunderstorm WarningILNChampaign, Logan, Miami, Shelby47 min
Jun 19, 1:58 AM EDTSevere Thunderstorm WarningILNDelaware47 min
Jun 19, 1:59 AM EDTAreal Flood AdvisoryILNChampaign, Clark, Delaware, Franklin, Hardin, Licking and 6 more6 hr
Jun 19, 2:10 AM EDTSevere Thunderstorm WarningILNChampaign, Delaware, Franklin, Madison, Union50 min
Jun 19, 2:26 AM EDTAreal Flood AdvisoryILNFairfield, Licking6 hr
Jun 19, 2:29 AM EDTSevere Thunderstorm WarningILNClark, Franklin, Madison, Pickaway46 min
Jun 19, 3:16 AM EDTSpecial Weather StatementILNFairfield29 min
Jun 19, 5:17 AM EDTAreal Flood AdvisoryILNDarke, Miami, Shelby5 hr
Jun 19, 5:38 AM EDTSpecial Weather StatementILNDarke37 min
Jun 19, 8:05 AM EDTAreal Flood AdvisoryILNAuglaize, Mercer, Shelby3 hr
Jun 19, 8:13 AM EDTSpecial Weather StatementILNPreble32 min
Jun 19, 9:45 AM EDTSpecial Weather StatementILNPreble30 min
Jun 19, 10:41 AM EDTAreal Flood AdvisoryILNDarke3 hr
Jun 19, 2:33 PM EDTAreal Flood AdvisoryILNDarke, Preble3 hr
Jun 19, 2:46 PM EDTFlash Flood WarningILNDarke, Preble6 hr
Jun 19, 2:53 PM EDTFlash Flood WatchILNBrown, Butler, Clermont, Clinton, Greene, Hamilton and 4 more6 hr
Jun 19, 3:14 PM EDTSpecial Weather StatementILNPreble31 min
Jun 19, 3:18 PM EDTSevere Thunderstorm WarningILNPreble27 min
Jun 19, 3:27 PM EDTAreal Flood AdvisoryILNMontgomery3 hr
Jun 19, 3:46 PM EDTSevere Thunderstorm WarningILNAdams, Highland, Pike29 min
Jun 19, 4:06 PM EDTSpecial Weather StatementILNWarren24 min
Jun 19, 4:10 PM EDTSevere Thunderstorm WarningILNHighland35 min
Jun 19, 4:14 PM EDTSevere Thunderstorm WarningILNAdams, Scioto46 min
Jun 19, 4:18 PM EDTAreal Flood AdvisoryILNHighland4 hr
Jun 19, 4:30 PM EDTSpecial Weather StatementILNClermont30 min
Jun 19, 4:44 PM EDTSpecial Weather StatementILNHighland31 min
Jun 19, 4:57 PM EDTSpecial Weather StatementILNScioto33 min
Jun 19, 5:08 PM EDTSpecial Weather StatementILNButler37 min
Jun 19, 5:13 PM EDTSpecial Weather StatementILNBrown32 min
Jun 19, 5:18 PM EDTAreal Flood AdvisoryILNButler4 hr
Jun 19, 5:34 PM EDTAreal Flood AdvisoryILNBrown, Clermont, Hamilton4 hr
Jun 19, 5:37 PM EDTSpecial Weather StatementILNHamilton23 min
Jun 19, 5:44 PM EDTSpecial Weather StatementILNBrown31 min
Jun 19, 5:57 PM EDTSpecial Weather StatementILNHamilton33 min
Jun 19, 5:59 PM EDTSpecial Weather StatementILNScioto31 min
Jun 19, 6:24 PM EDTSpecial Weather StatementILNHamilton36 min
Jun 19, 6:32 PM EDTAreal Flood AdvisoryILNHamilton73 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.